default-icon
Bronchitis, wheezing
Suffering frm bronchitis also wheezing sound and loss of breath duringg weather change which is now. I use feracorte forte rotocap inhaler for releaf but this is steriodal and i just want to get rid of it. I dont take this but during this weather had to take it once in a day or 2. Kindly suggest how shud i get free frm this problem. I have got myself treated several years but then left the treatment as nothig was working. So i myzelf changed my diet and routine and added excersices which helps in getting this controlles however this weather is just unbearable. I want to get rid of this bronchitis problem and especially this rotocap. Kindly suggest
103 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello.olease meet a pulmonologist as we need to examine you...one more thing I would like to tell you clearly is we can keep your symptoms under control with the help if the treatment and less of tablets Towards curing it....well the usage of rota caos also depends on the extent of it...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there.  I can understand your concern.  We need to examine you and run some tests. And its not possible on this platform. Kindly consult a pulmonologist in person for further evaluation and management.  He will help you. If rotacaps are needed for the treatment, rotacaps will be given its completely upto the physician.  Taking or not is upto you. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
Inhaled steroids are the answer to modify the disease you have...so no point fearing it....meet physician to adjust your medicines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.